| Model Number |
470344-13 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure the tip of the curved bipolar dissector did not align.The procedure was completed with no reported injury.
Additional Manufacturer Narrative
Intuitive surgical inc.(isi) received the curved bipolar dissector associated with this complaint and completed investigations.Failure analysis investigations replicated and confirmed the customer reported complaint.The instrument was found to have a bent grip, causing side to side misalignment of the grips.There was a 0.049¿ offset at the tips.Bent grips with an offset < 0.05¿ is attributed to damage during use, as moderate misalignment of grip tips can be due to grasping either hard tissue/objects or collisions with other instruments.Also, the curved bipolar dissector instrument was found to have a broken conductor wire at the yaw pulley.The conductor wire was broken at the grip-crimp location.The curved bipolar dissector failed the electrical continuity test.No signs of thermal damage were observed.The instrument was found to have a broken bipolar yaw pulley.Broken piece is missing as a result of the breakage.Size of missing piece is approximately 0.125¿ x 0.075¿.